English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  On the destruction of three-dimensional tori

Feudel, U., Safonova, M. A., Kurths, J., & Anishchenko, V. S. (1996). On the destruction of three-dimensional tori. International Journal of Bifurcation and Chaos, 6(7), 1319-1332.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-ED7D-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-ED7E-3
Genre: Journal Article

Files

show Files
hide Files
:
feudel96.pdf (Any fulltext), 2MB
 
File Permalink:
-
Name:
feudel96.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Feudel, U.1, Author              
Safonova, M. A.1, Author              
Kurths, J.1, Author              
Anishchenko, V. S., Author
Affiliations:
1Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society, ou_159894              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1996
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 316633
Other: 4459c
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Bifurcation and Chaos
  Alternative Title : Int. J. Bifurcation Chaos
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 6 (7) Sequence Number: - Start / End Page: 1319 - 1332 Identifier: ISSN: 0218-1274